RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 97–107 (Mi mz6997)  

Consecutive residues and nonresidues of polynomials

L. E. Mazur

M. V. Lomonosov Moscow State University

Abstract: The author examines the distribution of common residues $(\operatorname{mod}p)$ of any polynomials $f_1(x)$ and $f_2(x)$ and the distribution of consecutive residues and nonresidues of any degree.

Full text: PDF file (617 kB)

English version:
Mathematical Notes, 1970, 7:1, 59–65

Bibliographic databases:

UDC: 511
Received: 16.12.1968

Citation: L. E. Mazur, “Consecutive residues and nonresidues of polynomials”, Mat. Zametki, 7:1 (1970), 97–107; Math. Notes, 7:1 (1970), 59–65

Citation in format AMSBIB
\Bibitem{Maz70}
\by L.~E.~Mazur
\paper Consecutive residues and nonresidues of polynomials
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 97--107
\mathnet{http://mi.mathnet.ru/mz6997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=258797}
\zmath{https://zbmath.org/?q=an:0247.10033}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 59--65
\crossref{https://doi.org/10.1007/BF01093343}


Linking options:
  • http://mi.mathnet.ru/eng/mz6997
  • http://mi.mathnet.ru/eng/mz/v7/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020